MAUDE Adverse Event Report: OSCOR INC. DIREX STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. DIREX STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number M004DS100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was used in treatment.The device was not returned for analysis, therefore, the exact cause of the device issue cannot be determined and the clinical observation could not be confirmed.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The following controls are in place to mitigate the reported device issue.Per procedure destino steerable guiding sheath in-process and final inspection: perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.This procedure is performed on 100% of the sheaths.The instructions for use (ifu) informs user: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Slowly remove the dilator from the sheath.Caution: rapid removal may damage the valve membrane resulting in blood flow through the valve.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.
 
Event or Problem Description
It was reported during right aflutter ablation procedure there was back bleeding through hemostasis valve of direx sheath.The issue was observed immediately and was adequately managed.Using the same sheath, the procedure was successfully ablated and terminated the arrhythmia.The sheath was disposed of and not available for return.No adverse patient effects reported.

Brand Name
DIREX STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key11588135
Report Number1035166-2021-00036
Device Sequence Number2955488
Product Code DYB
UDI-Device Identifier08714729858904
UDI-Public08714729858904
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberM004DS100
Device Catalogue NumberM004DS100
Device Lot NumberC8-19068
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1